| Model Number |
15303 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
10/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was provided, enabling a device history record (dhr) review, which was completed with no anomalies identified.However, the barrier was not returned; therefore, a device evaluation could not be conducted.A complaint history trend analysis was performed for similar complaints, and no adverse trends were observed.Based on the information available, a root cause could not be determined.Hollister will continue to monitor this reported issue.
Event or Problem Description
It was reported that an end user experienced effluent leakage when the edges of the hollister new image barrier curled up.It was reported that the end user wears depends, which also covers the barrier, and the barrier edges have been curling up, resulting in stoma contents leaking out into the depends.It was further reported that the leakage into her depends led to a urinary tract infection (uti), for which she required antibiotic treatment.